# SDR A6WA200360037

- Difficulty date: September 8, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTSIDE DOOR SURROUND GOUGED AT TOP AFT RADIUS MAINTENANCE REQUESTED REPAIR FROM BAE REF AVMAX FAX NR 1655-6060004.  (M)
